# SDR AWXA200400828

- Difficulty date: July 18, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 57,131 hours, 35,003 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK CORROSION WAS FOUND ON SKIN AT AFT AIR PHONE ANTENNA UNDER AFT CARGO DOOR AT BS 794.6, BETWEEN STR 27 LT AND STR 27 RT. MAINTENANCE CUTOUT DAMAGED SKIN AT AFT AIR PHONE ANTENNA BS 794.6, BETWEEN STR 27 LT AND STR 27 RT AND PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST. FABRICATED A REPAIR DOUBLER, INSTALLED REPAIR PART IAW AWA ER 03-5331-04200-SS1.
